Rao, M. M.
Prediction sequences in smooth Banach spaces
Annales de l'I.H.P. Probabilités et statistiques, Tome 8 (1972) no. 4 , p. 319-332
Zbl 0251.60034 | MR 355568
URL stable : http://www.numdam.org/item?id=AIHPB_1972__8_4_319_0

Bibliographie

[1] T. Andô and I. Amemiya, Almost everywhere convergence of prediction sequences in Lp, 1 < p < ∞, Z. Wahrscheinlichkeitstheorie verw. Greb., t. 4, 1965, p. 113-120. Zbl 0125.36806

[2] R.C. Buck, Linear spaces and approximation theory, in On Numerical Approximation (Ed. R. E. Langer). Univ. Wisconsin Press, Madison, 1959, p. 11-23. MR 101611 | Zbl 0083.28801

[3] R.C. Buck, Application of duality in approximation theory, in Approximation of Functions (Ed. H. L. Garabedian), Elsevier, New York, 1965, p. 27-42. MR 196367 | Zbl 0147.11204

[4] D.F. Cudia, Rotundity, Proc. Symp. Pure Math., Vol. 7, Amer. Math. Soc., 1963, p. 73-97. MR 155166 | Zbl 0141.11901

[5] M.M. Day, Normed Linear Spaces, Springer-Verlag, Berlin, 1958. MR 94675 | Zbl 0082.10603

[6] R.J. Duffin and L.A. Karlovitz, Formulation of linear programs in analysis I: Approximation theory, S. I. A. M. J. Appl. Math., t. 16, 1968, p. 662-675. MR 234186 | Zbl 0186.11002

[7] N. Dunford and J.T. Schwartz, Linear Operators, Part I: General Theory, Interscience, New York, 1958. MR 1009162 | Zbl 0084.10402

[8] K. Fan and I. Glicksberg, Some geometric properties of the spheres in a normed linear space, Duke Math. J., t. 25, 1958, p. 553-568. MR 98976 | Zbl 0084.33101

[9] M.A. Krasnosel'Skiǐ and Ya.B. Rutickiǐ, Convex Functions and Orlicz Spaces, P. Noordhoff Ltd., Gronigen, 1961. MR 126722 | Zbl 0095.09103

[10] W.A.J. Luxemburg and A.C. Zaanen, Compactness of integral operators in Banach function spaces, Math. Ann., t. 149, 1963, p. 150-180. MR 145374 | Zbl 0106.30804

[11] M.M. Rao, Smoothness of Orlicz spaces, Indag. Math., t. 27, 1965, p. 671-690. MR 190704 | Zbl 0132.09104

[12] M.M. Rao, Notes on pointwise convergence of closed martingales, Indag. Math., t. 29, 1967, p. 170-176. MR 212857 | Zbl 0166.13801

[13] M.M. Rao, Abstract non linear prediction and operator martingales, J. Multivariate Anal., t. 1, 1971, p. 129-157. MR 301794 | Zbl 0234.60056

[14] V.L. Šmulian, Sur la structure de la sphère unitaire dans l'espace de Banach, Mat. Sb. (N. S.), t. 9 (51), 1941, p. 545-561. JFM 67.0400.02 | MR 5775

[15] A.C. Zaanen, Integration, North Holland Publishing Co., Amsterdam, 1967. MR 222234 | Zbl 0175.05002